Discussions By Condition: Medical Stories

chantix problems

Posted In: Medical Stories 0 Replies
  • Posted By: trindog
  • May 23, 2009
  • 00:00 AM

Has anyone else developed prolactin discharge from taking chantix?? I'm guessing the chantix is the cause but not real sure. Read an earlier site about chantix maybe causing pituitary tumors which would cause the discharge. I consulted my obgyn and have to be blood tested for the prolactin incase of pituitary tumor or thyroid problems. SCARY!!!!!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?